# SDR USAA20101102SB181

- Difficulty date: October 31, 2010
- Submitted: November 2, 2010
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 58,871 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - THE CAPTAIN'S SEAT WILL NOT STAY IN THE SELECTED (FORWARD - AFT) POSITION.  OCCASIONALLY, IT WILL MOVE AFT WITHOUT SELECTING OR REPOSITIONING.  MAINTENANCE REMOVED AND REPLACED THE CAPTAIN'S SEAT.
